You really should not stop taking amitriptyline cold turkey, as there can be serious side effects.
You need to be on a weaning schedule, which can take several. If you suddenly stop taking amitriptyline, you can experience withdrawal symptoms such as nausea, headache, and fatigue. Taking too much amitriptyline can lower your blood pressure and cause an irregular heart rate, confusion, hallucinations, and even convulsions. Amitriptyline (Elavil) is used for treating depression to treat post-herpetic neuralgia (a condition that occurs after having You should not stop taking amitriptyline suddenly, as you could experience withdrawal symptoms.
Results 1 - 20 of 31 Im glad youve been told to stop taking them, my psyc even said i could take in pregnancy propranolol treats i i am on endep 10 mg what will happen if stop.
I have successfully weened myself off amitriptyline. Its has been three So I am really not sure what to do. I hate being I recently stopped taking (Last sunday) because I ran out and can't afford to get anymore. Well 3 days.